Current Developments in Mathematics

Finite generation of a canonical ring

Yujiro Kawamata

Full-text: Open access

Abstract

The purpose of this note is to review an algebraic proof of the finite generation theorem due to Birkar-Cascini-Hacon-McKernan [5] whose method is based on the Minimal Model Program (MMP). An analytic proof by Siu [57] will be reviewed by Mihai Paun.

Article information

Source
Current Developments in Mathematics, Volume 2007 (2009), 43-76.

Dates
First available in Project Euclid: 5 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.cdm/1254748603

Mathematical Reviews number (MathSciNet)
MR2532995

Zentralblatt MATH identifier
1183.14010

Citation

Kawamata, Yujiro. Finite generation of a canonical ring. Current Developments in Mathematics 2007 (2009), 43--76. https://projecteuclid.org/euclid.cdm/1254748603


Export citation